# SDR SWIA2025009090624

- Difficulty date: June 24, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Landing
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU DOOR LANDING IS CRACKED.   REMOVED AND REPLACED WITH NEW LT TRU DOOR LANDING IAW SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01, SRM 51-42-22-001-001-A01 & REO 670-53-11-2154, REV-.  C/W TC 51-900-1002-SKY.
